# SDR FDEA2020009091896

- Difficulty date: August 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401400
- Condition: Cracked
- Location: Bs 1764-1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CRACK FLOOR PANEL 232VH.  THIS NON ROUTINE CARD IS FOR PURPOSE RDR GENERATION IN PASSENGER CABIN (1 EA).  MANUFACTURED FLOOR PANEL 232VH, AS PER DWG SRZ-25-005 REV. R AUG-22-2019.  FLOOR PANEL MARKED WITH P/N FX B5327048401400 FDX AUG-11-2020, AS PER GMM 7-0-1001, FOR TRACEABILITY MATERIAL PO: 2020-161569/001.
